| Catalog Number |
8422300 |
| Medical Device Problem Codes |
Gas Output Problem (1266); Decrease in Pressure (1490); Failure to Deliver (2338); Reset Problem (3019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.H3 other text : on-going.
Event or Problem Description
It was reported that the device beeped briefly during operation.After that, the display failed.It was not known from the user whether the ventilation stopped.The device have rebooted afterwards.It was then taken out of operation.No patient health consequnces have been reported.In case the breathing pressure (incl.Peep) drops to ambient, a deterioration in state of health cannot be excluded for patients with difficult lung/ventilation conditions.
Event or Problem Description
It was reported that the device beeped briefly during operation.After that, the display failed.It was not known from the user whether the ventilation stopped.The device have rebooted afterwards.It was then taken out of operation.No patient health consequences have been reported.In case the breathing pressure (incl.Peep) drops to ambient, a deterioration in state of health cannot be excluded for patients with difficult lung/ventilation conditions.
Additional Manufacturer Narrative
Review of the provided log confirmed that the evita v600 unit with serial number (b)(6) performed an unexpected synchronized restart of the ventilator and cockpit during the reported time period due to an access problem in the software task processing.The restart was alerted by the device as indicated and ventilation continued with the last settings after the restart.The reason was an access problem in the software task processing.The safety concept of the device stipulates that the software monitors the function of the device with regard to correct operation.If a deviation is detected during ventilator operation, the safety software triggers a synchronized restart of the ventilator and display unit (ecd) to bring the system to a specific state.During the restart sequence, ventilation is temporarily interrupted and the safety valve is opened to the environment to allow the patient to breathe spontaneously.The restart is indicated by an activated auxiliary acoustic alarm (ventilator piezo speaker).A single ventilator restart sequence lasts up to 8 seconds until evita v600 automatically resumes ventilation with the last settings.The ecd restart sequence can take up to a maximum of 1 minute.In the meantime, the user can observe the ventilation already resumed and safety-relevant parameters such as fio2 concentration, minute volume and airway pressure on the oled display of the ventilator.Finally, the alarm message "ventilation unit restarted" with accompanying acoustic alarm is displayed on the screen and the additional acoustic alarm goes off again automatically.The occurrence of this error pattern is continuously monitored and evaluated in the responsible product quality board.No patient health consequences have been reported.The results of the investigation did not reveal any new risks that are not covered by the risk management report.